# SDR SWAA2025013090951

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 56,437 hours, 34,111 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER FLOOR PANEL JUST FORWARD OF DOOR OPENING PANEL 140BF HAS 2 LONG CRACKS OUT OF LIMITS<[01].  REMOVED AFT CARGO CENTER FLOOR PANEL (JUST FORWARD OF DOOR OPENING) PANEL 140BF IAW AMM 25-52-10.  ALL PARTS LOCATED IN AFT CARGO COMPARTMENT; AFT MOST SECTION.; [02] PARTS CONSUMPTION; [03] R/R AFT CARGO CENTER PANEL BY MAKING A NEW PANEL USING THE OLD AS A TEMPLATE IAW AMM 25-52-10.
